Volume 12 Number 2
April 2015
Article Contents
Shu Liang, Yi-Heng Wei, Jin-Wen Pan, Qing Gao and Yong Wang. Bounded Real Lemmas for Fractional Order Systems. International Journal of Automation and Computing, vol. 12, no. 2, pp. 192-198, 2015. doi: 10.1007/s11633-014-0868-4
Cite as: Shu Liang, Yi-Heng Wei, Jin-Wen Pan, Qing Gao and Yong Wang. Bounded Real Lemmas for Fractional Order Systems. International Journal of Automation and Computing, vol. 12, no. 2, pp. 192-198, 2015. doi: 10.1007/s11633-014-0868-4

Bounded Real Lemmas for Fractional Order Systems

  • Received: 2012-07-29
Fund Project:

This work was supported by National Natural Science Foundation of China (Nos. 61004017 and 60974103).

通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Abstract Views (5893) PDF downloads (1816) Citations (0)

Bounded Real Lemmas for Fractional Order Systems

Fund Project:

This work was supported by National Natural Science Foundation of China (Nos. 61004017 and 60974103).

Abstract: This paper derives the bounded real lemmas corresponding to L norm and H norm (L-BR and H-BR) of fractional order systems. The lemmas reduce the original computations of norms into linear matrix inequality (LMI) problems, which can be performed in a computationally efficient fashion. This convex relaxation is enlightened from the generalized Kalman-Yakubovich-Popov (KYP) lemma and brings no conservatism to the L-BR. Meanwhile, an H-BR is developed similarly but with some conservatism. However, it can test the system stability automatically in addition to the norm computation, which is of fundamental importance for system analysis. From this advantage, we further address the synthesis problem of H control for fractional order systems in the form of LMI. Three illustrative examples are given to show the effectiveness of our methods.

Shu Liang, Yi-Heng Wei, Jin-Wen Pan, Qing Gao and Yong Wang. Bounded Real Lemmas for Fractional Order Systems. International Journal of Automation and Computing, vol. 12, no. 2, pp. 192-198, 2015. doi: 10.1007/s11633-014-0868-4
Citation: Shu Liang, Yi-Heng Wei, Jin-Wen Pan, Qing Gao and Yong Wang. Bounded Real Lemmas for Fractional Order Systems. International Journal of Automation and Computing, vol. 12, no. 2, pp. 192-198, 2015. doi: 10.1007/s11633-014-0868-4
Reference (26)

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return